Journal article icon

Journal article

ON THE STRUCTURE OF SOLUTIONS OF NONLINEAR HYPERBOLIC SYSTEMS OF CONSERVATION LAWS

Abstract:

We are concerned with entropy solutions u in L∞ of nonlinear hyperbolic systems of conservation laws. It is shown that, given any entropy function η and any hyperplane t = const:, if u satisfies a vanishing mean oscillation property on the half balls, then η(u) has a trace H d-almost everywhere on the hyperplane. For the general case, given any set E of finite perimeter and its inner unit normal ν : ∂*E → Sd and assuming the vanishing mean oscillation property of u on the half balls, we show ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.3934/cpaa.2011.10.1011

Authors


Journal:
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Volume:
10
Issue:
4
Pages:
1011-1036
Publication date:
2011-07-05
DOI:
EISSN:
1553-5258
ISSN:
1534-0392
URN:
uuid:46977f41-8f6a-41a8-b2d5-6d0176bb6b0e
Source identifiers:
203117
Local pid:
pubs:203117

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP